Haiyong Wang
Haiyong Wang
School of Mathematics and Statistics, Huazhong University of Science and Technology
Verified email at hust.edu.cn - Homepage
Title
Cited by
Cited by
Year
On the convergence rates of Legendre approximation
H Wang, S Xiang
Mathematics of Computation 81 (278), 861-877, 2012
1152012
Clenshaw–Curtis–Filon-type methods for highly oscillatory Bessel transforms and applications
S Xiang, YJ Cho, H Wang, H Brunner
IMA Journal of Numerical Analysis 31 (4), 1281-1314, 2011
722011
Error bounds for approximation in Chebyshev points
S Xiang, X Chen, H Wang
Numerische Mathematik 116 (3), 463-491, 2010
632010
Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials
H Wang, D Huybrechs, S Vandewalle
Mathematics of Computation 83 (290), 2893-2914, 2014
482014
Fast integration of highly oscillatory integrals with exotic oscillators
S Xiang, H Wang
Mathematics of Computation 79 (270), 829-844, 2010
472010
On the evaluation of Cauchy principal value integrals of oscillatory functions
H Wang, S Xiang
Journal of Computational and Applied Mathematics 234 (1), 95-100, 2010
342010
A Gaussian quadrature rule for oscillatory integrals on a bounded interval
A Asheim, A Deano, D Huybrechs, H Wang
Discrete and Continuous Dynamical Systems - Series A 34 (3), 883-901, 2014
302014
Asymptotic expansion and Filon-type methods for a Volterra integral equation with a highly oscillatory kernel
H Wang, S Xiang
IMA Journal of Numerical Analysis 31 (2), 469-490, 2011
272011
Uniform approximations to Cauchy principal value integrals of oscillatory functions
H Wang, S Xiang
Applied mathematics and computation 215 (5), 1886-1894, 2009
272009
Asymptotic expansions and fast computation of oscillatory Hilbert transforms
H Wang, L Zhang, D Huybrechs
Numerische Mathematik 123 (4), 709-743, 2013
222013
A new and sharper bound for Legendre expansion of differentiable functions
H Wang
Applied Mathematics Letters 85, 95-102, 2018
132018
On the optimal estimates and comparison of Gegenbauer expansion coefficients
H Wang
SIAM Journal on Numerical Analysis 54 (3), 1557–1581, 2016
122016
On the Levin iterative method for oscillatory integrals
S Xiang, H Wang
Journal of computational and applied mathematics 217 (1), 38-45, 2008
92008
Fast and accurate computation of Chebyshev coefficients in the complex plane
H Wang, D Huybrechs
IMA Journal of Numerical Analysis 37 (3), 1150-1174, 2017
8*2017
Fast and accurate computation of Jacobi expansion coefficients of analytic functions
H Wang, D Huybrechs
arXiv preprint arXiv:1404.2463, 2014
72014
On the convergence rate of Clenshaw-Curtis quadrature for integrals with algebraic endpoint singularities
H Wang
Journal of Computational and Applied Mathematics 333, 87-98, 2018
62018
A unified framework for asymptotic analysis and computation of finite Hankel transform
H Wang
Journal of Mathematical Analysis and Applications 483 (2), 123640, 2020
52020
Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials
H Wang, D Huybrechs, S Vandewalle
TW Reports, 2011
52011
How much faster does the best polynomial approximation converge than Legendre projection?
H Wang
arXiv preprint arXiv:2001.01985, 2020
42020
Convergence rate and acceleration of Clenshaw-Curtis quadrature for functions with endpoint singularities
H Wang
http://arxiv.org/abs/1401.0638, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20